Cyclic Vomiting Syndrome Message Board
Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment   Page 2 of 2      Prev   1   2
Hoppyone

Registered:
Posts: 19
Reply with quote  #16 
Interesting you mentioned Almodipine. I was put on that at the beginning of winter because I have Reynauds Syndrome which cause my fingers to turn white, cold and very painful. I don't take it for BP. However, since I started taking it I have only had 2 full blown CVS attacks.I was having them every week. I get nauseous but I take compazine for that and that helps. Oh, I also switched from Zoloft to amitriptyline during this same time frame and started taking Klonipin to help with bad nausea. The most recent attack I had was last week BUT it just started getting warm here so I think this summer will be interesting as well.
0
scooky1

Registered:
Posts: 132
Reply with quote  #17 
Hey Hoppyone

Thanks for the reply!
It's so messed up about this illness is that no one med works the same on us all and we have to go thru all the different drugs to try and see what works for  ME! and be exposed to the long list of possible side affects of each drug they try on us. I got TINITUS from Amitriptaline and it's for life "the noise drives me crazy" who knows what will happen from the next one?
I have been at this for 25 some od years and do not remember how many times I have tried a new one, got all exited and then ended up back at square one and be totally disappointed and depressed. And the next time I tell my self not to get exited "just stay calm and wait" and then...… well you know!
But we really don't have much choice in this mater do we. Well I am starting to depress myself thinking about it "better stop before I set myself off"
                                                                                                                              Take Care, Steve

0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.